The functional space $K^m_\Lambda(\Omega)$. Some applications to boundary-value theory
Doklady Akademii Nauk, Tome 150 (1963) no. 4, pp. 736-739
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_150_4_a7,
author = {D. F. Kalinichenko},
title = {The functional space $K^m_\Lambda(\Omega)$. {Some} applications to boundary-value theory},
journal = {Doklady Akademii Nauk},
pages = {736--739},
year = {1963},
volume = {150},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_150_4_a7/}
}
D. F. Kalinichenko. The functional space $K^m_\Lambda(\Omega)$. Some applications to boundary-value theory. Doklady Akademii Nauk, Tome 150 (1963) no. 4, pp. 736-739. http://geodesic.mathdoc.fr/item/DAN_1963_150_4_a7/